On a convexity problem arising in queueing theory and electromagnetism
dc.contributor.author | Peake, M. | en |
dc.contributor.author | Pearce, Charles Edward Miller | en |
dc.contributor.conference | International Conference on Nonlinear Functional Analysis (6th : 2000 : Gyeongsang, Korea) | en |
dc.contributor.school | School of Mathematical Sciences : Applied Mathematics | en |
dc.date.issued | 2002 | en |
dc.description.uri | https://www.novapublishers.com/catalog/product_info.php?products_id=867 | en |
dc.identifier.citation | Differential Equations and Applications, Volume 2 / Cho, Y.J.; Kim, J.K.; Ha, K.S. (eds.):pp.149-158 | en |
dc.identifier.isbn | 159033177X | en |
dc.identifier.uri | http://hdl.handle.net/2440/28970 | |
dc.language.iso | en | en |
dc.publisher | Nova Science | en |
dc.title | On a convexity problem arising in queueing theory and electromagnetism | en |
dc.type | Conference paper | en |